# SDR DALA2018021200923

- Difficulty date: February 10, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 86,088 hours, 11,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERNAL SURFACE AT BS1582 TO BS1654.5 BETWEEN S-2L AND S-3L AREA FOUND CHAFING C/W ERA 565570-14.
